research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
ON CERTAIN SUB-SPACE OF X
حول فضاء جزئي معين من X

Author: Mushtaq Shakir Al-Shaibani مشتاق شاكر الشيباني
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2008 Volume: 5 Issue: 4 Pages: 660-668
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The study of properties of space of entire functions of several complex variables was initiated by Kamthan [4] using the topological properties of the space. We have introduced in this paper the sub-space of space of entire functions of several complex variables which is studied by Kamthan.

باستعمال الخواص التوبولوجية Kamthan اول من درس خواص الدوال الكلية لمتغيرات معقدة ولأكثر من متغير واحد , في بحثنا هذا بنينا وأنتجنا فضاء جزئي من فضاء الدوال الكلية لمتغيرات معقدة ولأكثر من متغير واحد.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2008 (1)